# SDR DHLA201000079

- Difficulty date: July 8, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Bs 902 L5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING BATHTUB FITTING CRACK 2.5" STA 902.125, L-5L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0, PG 1. REMOVED CRACKED BATHTUB FITTING IAW SRM 53-1-0 PG 1, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW BATHTUB FITTING IAW SRM 51-1-23, SRM 51-1-20D, SRM 51-3-1, SRM 53-4-1 FIG. 48.
